# SDR YENA2024071100952

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 78,448 hours, 28,446 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#131, MCO-LAX. 'ON FINAL APPROACH FLIGHT ATTENDANT NOTED BR/EF DIRTY SOCK TYPE ODOR. THIS WENT AWAY SHORTLY AFTER LANDING ROLL-OUT. NEITHER CAPT NOR F/O NOTICED ANYTHING; SEE LOG PAGE 4087210, ITEM 2 (COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10 AMBIENT AIR ODOR PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-095-D A/C OK FOR SVC.) FOR SIGN OFF.'
